MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT SINGLE USE DISTAL COVER

OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT SINGLE USE DISTAL COVER
Model Number MAJ-2315
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that in the distal cover, the cap broke when it was removed from the patient.The issue occurred during an endoscopic retrograde cholangiopancreatography procedure.The procedure was completed using the same device.There were no reports of patient harm.

Brand Name
SINGLE USE DISTAL COVER
Common Device Name
DISTAL COVER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA  190-0182
Manufacturer (Section G)
OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA   190-0182
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24844158
Report Number3003637092-2026-00075
Device Sequence Number18403859
Product Code FDT
UDI-Device Identifier04953170441271
UDI-Public04953170441271
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K253646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2315
Device Lot NumberH5124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown